Quick Search


Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Numerical Solution for Coupled MHD Flow Equations in a Square Duct in the Presence of Strong Inclined Magnetic Field
Journal Name: International Journal of Advancd Research in Physical Science
Authors: Muhim Chutia,Paramananda Deka
Broad Area: Mathematics
Sub Areas: Fluid Dynamics
Publication Year: 2015
Peer reviewed : yes
Volume: 2
ISSUE: 9
Page No.: 20-29
ISSN: 2349-7874
Impact Factor: 2.228
Web Link: www.arcjournals.org
Keywords: MHD flow,insulated walls,square duct